# SDR AALA202310062370

- Difficulty date: October 1, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N831AA
- Make and model: Boeing 787-9
- Aircraft serial: 40652
- Aircraft time: 23,334 hours, 2,778 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 869Z532021
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOORBOARD IS DELAMINATED AT STA 988 FROM SEAT 17H TO 18H. REMOVED AND REPLACED CABIN FLOORBOARD. PER DMC-B787-A-53-01-01-02A-520A-A / 720A-A.
